# SDR DXTA200601607

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,189 hours, 3,799 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0769
- Condition: Vibrates
- Location: Nlg
- Part time: 112 hours, 75 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 50 KTS NOSEWHEEL HAS EXCESSIVE SHIMMY.  YAW DAMPNER KICKED OFF.  T/O ABORTED.  REMOVED AND REPLACED LT./RT. NOSE WHEEL/TIRE ASSY'S IAW  M/M 32-41-01. OPS CHECKED GOOD.
